Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on MT operators

Author: D. A. Trautman
Journal: Proc. Amer. Math. Soc. 97 (1986), 445-448
MSC: Primary 46B20; Secondary 60G46
MathSciNet review: 840626
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give two characterizations of an MT operator $ A$ from a Banach space $ X$ into a quasi-Banach space $ Y$. Both characterizations are generalizations of results of Burkholder concerning MT spaces, find one characterization answers a question of Bourgain and Davis.

References [Enhancements On Off] (What's this?)

  • [1] J. Bourgain and W. J. Davis, Martingale transforms and complex uniform convexity, preprint. MR 825718 (88d:46062)
  • [2] D. L. Burkholder, A sharp inequality for martingale transforms, Ann. Probab. 7 (1979), 858-863. MR 542135 (80j:60067)
  • [3] -, A geometrical characterization of Banach spaces in which martingale difference sequences are unconditional, Ann. Probab. 9 (1981), 997-1011. MR 632972 (83f:60070)
  • [4] S. Rolewicz, Metric linear spaces, Monografle Matematczyne, Tom 56, PWN, Warsaw, 1972. MR 808176 (88i:46004b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20, 60G46

Retrieve articles in all journals with MSC: 46B20, 60G46

Additional Information

Keywords: Martingale transforms, MT operators, quasi-Banach spaces
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society